MAUDE Adverse Event Report: BLACKSWAN VASCULAR, INC. LAVA-34, 2 ML; Embolization Agent, Vascular

BLACKSWAN VASCULAR, INC. LAVA-34, 2 ML; Embolization Agent, Vascular
Model Number SLLES342
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Lava was not visible under fluoro.Vial was on the vortex for 8 mins then hand mixed with the mixing kit for 30 passes.
 
Additional Manufacturer Narrative
A new review of this event was performed.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury.The event did not involve death or serious injury and it was confirmed that the physician stated the patient's vessel seemed occluded.The device labeling (ifu) states adequate fluoroscopic visualization must be maintained during lava delivery and to stop lava delivery if visualization is lost until adequate visualization is reestablished.Batch record review showed the device was manufactured to released specifications and had passing quality test results.

Brand Name
LAVA-34, 2 ML
Common Device Name
Embolization Agent, Vascular
Manufacturer (Section D)
BLACKSWAN VASCULAR, INC.
709 sandoval way
hayward CA 94544
Manufacturer Contact
melissa sanchez
709 sandoval way
hayward, CA 94544
MDR Report Key22668028
Report Number9710358-2025-00005
Device Sequence Number3716667
Product Code QVG
UDI-Device Identifier00850055697010
UDI-Public(01)00850055697010(17)261202(10)10938
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLLES342
Device Lot Number10938
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown